# SDR HALA2011082900398

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33423
- Aircraft time: 32,370 hours, 6,102 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG OIL QUANTITY 19 QTS.  IDLE RUN NR 1 ENG CHECKED OIL QTY SERVICED NR 1 ENG ADDED 2 QTS.
